[Updated on Apr. 18] Integration of CiNii Articles into CiNii Research

Leibniz algebras associated with foliations

DOI

Abstract

Certain types of singular foliations on a manifold have Leibniz algebra structures on the space of multivector fields. Each of them has a structure of a central extension of a Lie algebra in the sense of Leibniz algebra. To a specific Leibniz cohomology class, there corresponds an isomorphism class of central extension of a Leibniz algebra similarly as in the case of Lie algebra.

Journal

  • Kodai Mathematical Journal

    Kodai Mathematical Journal 25 (2), 151-165, 2002

    Department of Mathematics, Tokyo Institute of Technology

Citations (0)*help

See more

References(0)*help

See more

Related Articles

See more

Related Data

See more

Related Books

See more

Related Dissertations

See more

Related Projects

See more

Related Products

See more

Details

  • CRID
    1390001205271335552
  • NII Article ID
    130003574412
  • DOI
    10.2996/kmj/1071674438
  • ISSN
    1881-5472
    0386-5991
  • MRID
    1913522
  • Text Lang
    en
  • Data Source
    • JaLC
    • CiNii Articles
    • Crossref

Report a problem

Back to top